So, after a few hours I took the second quarter of the pill, so at full 5 mg now. I think it has been 5 hours, and I can’t say I feel very bad. Just no appetite at all, which I can’t really use cause I’m too skinny already, hot flushes and chills, burning legs, dizzy and of course the fog in my head. Trying to remember if those effects got worse on the second and third day, but I can’t recall it. I’m curious how sleep will be tonight, cause on the Zoloft I didn’t sleep for more than an hour the first days. Can’t remember how it was on Lex. But the last time on Lex I was such a mess (blame the bastard, was the first time he dumped my by email..two weeks before Christmas!) that I really can’t recall much anyway. Just that it aggravated my panic attacks a lot, which was awful.
Oh and I really, really want to take a long hot shower. But I can’t, they fixed the plumbing today and I can’t use the shower for 24 hours. I hate that!